My Dr said she wanted to increase my Prozac to 60 mg..I'm constantly thinking about food & what to eat next! Anyone else have this problem? Does it go away? I'm on my 2nd week of the increase.any suggestions??
Let your doctor know about the side effects you are having. You did not say why your doc increased your dose?? It sounds like you are experiencing side effects from the increase, which can happen. I have not heard much about weight gain on Prozac. But most the antidepressants can cause weight changes as a side effect with the exception of Wellbutrin which is considered weight neutral. You will not know until 4-6 weeks or longer if the side effects will go away. I know that it sucks when you get side effects from dose increases. Hope it gets better for you soon.
I have never taken Prozac, and have been thankful for that. Citalopram has been good for me, and I hear good things about it, concerning side affects. Being "seasonally" depressed, I find that I have to take a full 20mg tablet/day during Fall and early Winter, but can taper off as Spring approaches, and sometimes I drop it all-together in the Summer.
Things that I have heard and read about prozac have not been very encouraging. So, unfortunately, I can't help you with your question.
- Prozac Information for Consumers
- Prozac Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prozac (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 20 Sep 2013 • 2 answers
Updated 26 Oct 2014 • 1 answer
Updated 15 Oct 2016 • 2 answers
Updated 13 Jan 2018 • 5 answers
Updated 13 Oct 2018 • 1 answer